MathSciNet Relay Station
MathSciNet bibliographic data
MR114287 (22 #5111) 65.00 (68.00)
Golenko, D. I. Calculation of the characteristics of certain stochastic processes by the Monte Carlo method. Vyčisl. Mat. 5 1959 93–108.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement